Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleProperties of Gröbner bases and applications to doubly periodic arrays
Author(s) Lei Hu, Mulan Liu
TypeArticle in Journal
AbstractIn this paper the properties of Grobner bases of zero-dimensional ideals are studied. A basis of the space of linear recurring arrays and the trace expression of linear recurring arrays are given.
Length14
ISSN0747-7171
File
URL dx.doi.org/10.1006/jsco.1998.0213
LanguageEnglish
JournalJournal of Symbolic Computation
Volume26
Number3
Pages301-314
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1998
MonthSeptember
Translation No
Refereed No
Webmaster